# SDR MASA2010110101215

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 14,150 hours, 11,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CENTER CEILING EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED EMERGENCY FLOOD LIGHT.
